# SDR 2004UALA00609

- Difficulty date: June 23, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Actuator
- Part number: 1211233005
- Part serial: UA00196610
- Condition: Failed
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT FAILED MANUAL DEPLOY OPS CHECK.  RAT ACTUATOR FAILED AND WAS POPPING THE CIRCUIT BREAKER.  REPLACED ACTUATOR.  DURING ACTUATOR REPLACEMENT, FOUND BENT BLADE.  REPLACED HUB ASSY.
